MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis icono biplane.During an emergency procedure, the user reported that no movement was possible.The procedure was continued and finished using an alternate system.We have no indications of any adverse effects on the health status of the involved patient.Siemens healthineers has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
Siemens healthineers is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
The investigation of the reported issue was completed by our experts by analyzing complaint description, cs (customer service) reports, system history, system log files).Log file analysis revealed that immediately after powering the system on, the following error messages appeared: ¿no collision detection.Reduced stand/table speed,¿ and ¿ neg.End switch active¿.These errors prevented any automatic system movements.Manual movement was also not possible as the machine was in park/transfer position.In this position (park/transfer) only automatic movement is allowed.Consequently, all system movement was disabled.Further log investigation showed that the system was moved manually (plane b transversal direction) while it was powered off.This caused both c-arms to enter a collision zone, which triggered safety mechanisms that blocked all movements.If manual movements are performed while the system is powered down, they alter the unit¿s positional data.As a result, the system detected a misalignment upon startup and automatically locked all motion.In such cases, the system requires readjustment before it can resume operation.The operator manual provides the following explains why manual movement is allowed when the system is powered off:.- rescuing the patient in an emergency e.G.In the event of a power failure, motorized system movements are not available.However, you can move parts of the system manually to ensure patient safety - moving artis icono biplane stands manually in case of system or power failure the top stand can be moved by pushing against the c-arm.- readjustment of the stand after moving the c-arm stand manually, while the system was not operating, the position calibration may be affected.In this case, system movements will be blocked, and the system must be readjusted.- call customer service.To resolve the issue, the customer performed the following steps: 1.Resolved the "collision between c-arms" error by manually rotating plane b to create sufficient clearance between plane b (collimator) and plane a, thereby unlocking the system movement.2.Activated system movement by pressing the dead man¿s grip (joystick a/b) or initiating the table lift, which moved plane b longitudinally and released the internal end switch.Once the end switch was released and no longer active, automatic drive functionality resumed.The system was successfully returned to the work area, and full functionality was restored.After troubleshooting system was brought to operational state, and the issue was fixed.The root cause of the incident was identified as user-related, specifically the manual movement of system components while the system was powered off.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ICONO BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key21908983
Report Number3004977335-2025-00057
Device Sequence Number8821547
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public(01)04056869063317
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown